# SDR YENA2023031400238

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 618
- Aircraft time: 24,401 hours, 17,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING POWER ON, AFT RH EMERGENCY LIGHT WING FAIRING AND CELLING PNL 11 CENTER FUS III WERE FOUND INOPERATIVE; REF TO TOMX WO 2162 NR 00350, EMERGENCY-LIGHT POWER UNIT (ELPU) P/N: 3400-22-10 S/N: 002987 WAS REMOVED PER EMB 190 AMM 33-50-01-000-801-A AND EMERGENCY-LIGHT POWER UNIT (ELPU) P/N: 3400-22-10 S/N: 010038 WAS INSTALLED PER EMB 190 AMM 33-50-01-400-801-A. SATISFACTORY TEST.
